Posted 11 August 2009 - 11:18 AM
I called my rhemy and they said say the gen. practitioner and so I called them and they said they can't get me in until September. That he was going on vacation. I was so frustrated, I cried. I feel okay mentally now, but am very achy and I think the inflammation is up. I would like to know if anyone experienced anything like this! Thank you so much!!!!
Posted 11 August 2009 - 11:59 AM
I haven't had what you're describing (although I'm likely at an earlier stage than you are), but I do get migraine auras without the headache. No idea if it's related in any way to my condition, or if it's related to what you had.
Posted 11 August 2009 - 12:28 PM
Why don't you go in to see another doctor in your clinic? Someone should be covering for your primary care doctor. Things like that are very often side effects of medication. Don't stop taking your medications but DO get in to see somebody right away.
In the meantime you can also call your pharmacist, explain to them you experienced a visual hallucination, and asked if it is a side effect of any of your medications.
Founder and President
International Scleroderma Network (ISN)
Hotline and Donations: 1-800-564-7099
The most important thing in the world to know about scleroderma is sclero.org.
Posted 11 August 2009 - 03:30 PM
Posted 11 August 2009 - 03:34 PM
Thanks for the reply and suggestion. I live in a small town and really don't have much confidence in the rest of the doctors...here. On top of that they tried to put me in with a nurse practitioner and couldn't even get me in with her. I may call the rheumatologist tomorrow again and see if he has any suggestions.
I feel like the inflammation lever is up and I read where that can cause some problems similar to what I had. I will check on the medications, too. Thank you!